MAUDE Adverse Event Report: VOLCANO CORPORATION OMNIWIRE PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER

VOLCANO CORPORATION OMNIWIRE PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number 89185J
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a6: no information available.Blocks b6 & b7: no information available.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Blocks h3 & h6: the omniwire was not returned for evaluation, thus no returned product investigation was performed.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that an omniwire was used in a diagnostic coronary procedure.During measurement, drift was experienced outside the acceptable parameters.A new device was used to complete the procedure with no patient injury reported.This product problem is being submitted due to measurement drift.There is a potential for harm if the malfunction were to recur.

Brand Name
OMNIWIRE PRESSURE GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
catherine eaton
3721 valley centre drive #500
san diego, CA 92130
303453-3407
MDR Report Key20634457
Report Number3008363989-2024-00123
Device Sequence Number7422818
Product Code DQX
UDI-Device Identifier00845225003050
UDI-Public(01)00845225003050(11)240813(17)270813(10)0303266950
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192886
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89185J
Device Catalogue Number89185J
Device Lot Number0303266950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER, MFG AND SIZE UNK; INTRODUCER SHEATH, MFG AND SIZE UKN; PHILIPS VOLCANO: INTRASIGHT MOBILE SYSTEM
Patient SexUnknown